Turn on thread page Beta

period pains and faniting? watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    hello when i was doing the horses today. i had this really bad period pain. i ended up laying down for a bit and i kept breathing really fast to try and get this pain off. i also felt really dizzy and light headed which was making me want to pass out but i fighted it. why do we tend to pass out from this???? also i toke some tablets and i seemed fine after that any clues????????????????
    Offline

    0
    ReputationRep:
    I used to get really bad period pains and i fainted several times because the pain was soo bad. so I'm now on the pill and it's really helped.
    Offline

    16
    ReputationRep:
    You probably have internal bleeding from doing horses. Wait, I mean periods.


    Ok I'll leave now. :getmecoat:




    Perhaps you were dehydrated?
    Offline

    9
    ReputationRep:
    yh i've seen that happen before to a mate, the periods causes less energy in the body and therefore you should eat a healthy diet when on periods which boosts your energy level that is loseing away.
    • Thread Starter
    Offline

    0
    ReputationRep:
    that kinda made me laugh a bit. no no i wasnt thristy at all i just had these pains and it was it it was horroble and my mate was really worried !!!!!!!
    Offline

    0
    ReputationRep:
    I've just learned (through nearly fainting a few times) to not try and wait until the pain is worse until taking painkillers, I don't like taking painkillers for every little ache and pain, I wuss out in this case and take them as soon as possible. It saves on so much grief and embarrassment later on.
    Offline

    0
    ReputationRep:
    i have the same thing, well i dont carry enough oxygen in my blood, so i faint if i have my blood taken or like get a percing or anything like that, and one day i was on my period and stood up from l;aying down and all the blood rushed out and i fainted, so maybe you have something similar or low blood pressure or you havent eat?
    hope this helped (;
    Offline

    0
    ReputationRep:
    This happened to me a few times around when I did my exams a couple of years ago :\ I got myself on the pill and it hasn't happened since
    • Thread Starter
    Offline

    0
    ReputationRep:
    oh right thanks for the comments. and well i was hungary or anythink like that but them pains was awful and i couldnt get any tablets as i was at the horses mucking them out etc so i had to wait which wasnt good. but i want to know why you fanit because i really tryed not to !!!!!!!!!!
    Offline

    11
    ReputationRep:
    This used to happen to me. I used to not take pain killers until they were really bad but now i take them as soon as i feel cramps starting and i've been fine ever since. I find Nurofen i best.
    • Thread Starter
    Offline

    0
    ReputationRep:
    thanks for that i will know in furture but i dont know why this always has to happen when girls are on there peiod and have pains so bad is not nice !!!!!!!!!
    Offline

    3
    ReputationRep:
    I never knew it could be that bad. :wtf:
    • Thread Starter
    Offline

    0
    ReputationRep:
    lol trust me it was bad x
    Offline

    0
    ReputationRep:
    I used to get this. I went on the pill and it made them 100 times better. OP, maybe if it happens more regularly it's something you should consider.
    • Thread Starter
    Offline

    0
    ReputationRep:
    hmm yeah i could try that i surpose it might make me feel better hopefully but its hard when i have horses to do and etc?? when that gets in the way of things
    Offline

    15
    ReputationRep:
    It's because when you're on your period you lose iron, esp. if you're bleeding heavy, try and eat some food with lots of iron or take supplements.. good luck! <3
    • Thread Starter
    Offline

    0
    ReputationRep:
    thanks for that.. hmm well i do try and eat the best i can but before i went stables i had a fry up so i had already ate but oversly that didnt do the trick
    Offline

    3
    ReputationRep:
    You should go on the pill. My period pains used to be agony and i used to throw up and faint every month
    I used to have to take so so many tablets for the pain but now im on the pill the pain is no more
    seriously if it happens again, go on the pill, IT'S AMAZING!
    • Thread Starter
    Offline

    0
    ReputationRep:
    oh right , yeah everyone is saying about that because i just cant handle it anymore it isnt nice to fanit as it is when everyone is looking at it so i might just try that !
    Offline

    17
    ReputationRep:
    My friend has this and she's anaemic, go to your GP
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 17, 2010
The home of Results and Clearing

1,284

people online now

1,567,000

students helped last year
Poll
A-level students - how do you feel about your results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.